# SDR DL76G001164

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 15,445 hours, 3,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T34625
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS TORN AND DENTED FROM CONTACT WITH GROUND EQUIPMENT AT STRINGER 23R BETWEEN FS 654+22 & FS 654+44.  THE DAMAGED SECTION OF STRINGER WAS REMOVED AND SPLICED PER THE B767 SRM.  THE DAMAGE TO THE SKIN WAS REMOVED WITH A 9.8 X 1.2 CUTOUT AND A 4.3 X 1.4 CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE ALUMINUM DOUBLER/TRIPLER REPAIR PER ER/A 377520-14, REV A.
